IJPAM: Volume 20, No. 3 (2005)

GEOMETRIC PROPERTIES
(STRONG $t$-SPANNEDNESS)
OF GENERIC $\alpha$-STABLE COHERENT SYSTEMS
ON SMOOTH CURVES

E. Ballico$^1$, S. Pasotti$^2$, F. Prantil$^3$
$^{1,2,3}$Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
$^1$e-mail: ballico@science.unitn.it
$^2$e-mail: pasotti@science.unitn.it
$^3$e-mail: prantil@science.unitn.it


Abstract.Here we study the geometric properties of ``general'' $\alpha$-stable coherent systems $(E,V)$ on curves of genus $0$ and $1$ (using as a key tool two papers of Lange and Newstead) and on curves of genus $g \ge 2$ when $E$ is stable and general in its moduli space.

Received: March 30, 2005

AMS Subject Classification: 14H60

Key Words and Phrases: coherent system, stable vector bundles, spanned vector bundle stability, strongly $k$-spanned vector bundle, generically strongly $k$-spanned vector bundle

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 20
Issue: 3